Existence results for p-Laplacian boundary value problems of impulsive dynamic equations on time scales

Articles > Article · 2013

Authors: Özlem ÖZEN, İlkay KARACA, Fatma TOKMAK

Advances in Difference Equations, Journal Indexed in SCI Expanded, International, WoS, 2013, vol 2013

DOI: 10.1186/1687-1847-2013-334

Summary

Abstract In this paper, Bai-Ge’s fixed point theorem is used to investigate the existence of positive solutions for second-order boundary value problems of p-Laplacian impulsive dynamic equations on time scales. As an application, we give an example to demonstrate our results. MSC:34B18, 34N05, 39B37.

View details